# SDR VQI2015F00000

- Difficulty date: January 1, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 4867
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Condition: Low Pressure
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, FLIGHT CREW NOTED LT OVERWING SLIDE BOTTLE PRESSURE LOW ON FAP PANEL AND NOTED THE FOLLOWING ON LP 742862, ITEM NR 1.  OVERWING, ACFT LT- AFT SLIDE INDICATOR SHOWED PRESSURE LOW.  R & R LT OVERWING SLIDE RESERVOIR IAW AMM 25-62-46.  OVERWING SLIDE BOTTLE WAS REPLACED AND AIRCRAFT TOOK A 56 MINUTE DEPARTURE DELAY.
